# SDR 97ZZZX4129

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6220 · Main Rotor Head
- Part: Link Assy
- Part number: 900C2010233105
- Condition: Cracked
- Location: M/R
- Part time: 46 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SYSTEM COLLECTIVE DRIVE LINK ASSY CRACKED.  SEE AD 97-12-02 DATED 5-29-97 AND SB 900-056.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
